# SDR SIMA200727304

- Difficulty date: September 26, 2007
- Submitted: September 30, 2007
- Operation: Air carrier
- Aircraft: N211NE
- Make and model: Saab 340B
- Aircraft serial: 340B211
- Aircraft time: 22,399 hours, 24,439 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Bs 583-608
- Part time: 22,399 hours, 24,439 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HMBV INSPECTION CORROSION WAS DISCOVERED AROUND THE RT PAX WINDOW BETWEEN FUSELAGE STA 583 AND 608.  BLENDED DAMAGE IAW SAAB REPAIR STATION 340 SDS 013060 PARA 1 DATED SEPT 18,2007.  AIRCRAFT RETURNED TO SERVICE.
